# SDR EIAA2011069

- Difficulty date: June 28, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 103,939 hours, 23,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 14884
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R5 DOOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY PER AMM B747 33-51-07 PG 201, OP'S CHECK GOOD.
